Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 139, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Aug 21, 2014, 6:26 PM EDT for Lycoming County, Northumberland County, Union County, Pennsylvania. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 21, 2014, 6:26 PM EDT (22:26 UTC)
- Expired
- Aug 21, 2014, 7:05 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lycoming County, PA, Northumberland County, PA, Union County, PA
The radar
The State College radar (KCCX), 90 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 61 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 794 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 21, 5:34 PM EDT, 52 minutes earlier.
Area forecast discussion, Aug 21, 5:34 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 534 PM EDT THU AUG 21 2014 .SYNOPSIS... AN UPPER TROF WILL SLOWLY TRACK EAST OF THE REGION BY FRIDAY EVENING...ALLOWING A LARGE AREA OF HIGH PRESSURE OVER NORTHERN NEW ENGLAND TO BUILD ACROSS THE REGION THIS WEEKEND. WARMER AND DRIER CONDITIONS ARE EXPECTED NEXT WEEK...AS HIGH PRESSURE EXPANDS OVER THE EASTERN UNITED STATES. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... MINOR ADJUSTMENTS MADE TO RAINFALL GRIDS. EARLIER DISCUSSION BELOW. SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS IMPACTING MOST OF CENTRAL PA THIS AFTERNOON...WITH LIKELY COVERAGE FROM THE WEST CENTRAL MOUNTAINS EASTWARD TO THE MIDDLE SUSQ RIVER VALLEY. STORMS ARE LOCALLY MARGINAL...WITH LLVL SHEAR PROFILES (0-3KM EHI) SUPPORTIVE OF ROTATION. WHILE STRUCTURES HAVE NOT PERSISTED FOR MORE THAN A FEW TO SEVERAL SCANS...STORMS WILL NEED TO BE WATCHED CLOSELY FOR LLVL ROTATION GIVEN LOW LCLS AND ELEVATED EHIS THIS AFTERNOON INTO EARLY EVENING. THE OVERNIGHT WILL FEATURE A REPLAY OF RECENT NIGHTS FOG AND LOW CLOUDS WITH LOCALLY DENSE FOG IN THE 10-13Z TIMEFRAME. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/... UPPER TROF AXIS WILL SLOWLY TRACK TO NEW ENG BY FRI MORNING. MODELS ARE TRACKING A TRAILING SHORTWAVE SEWRD THRU CENTRAL PA FRIDAY AFTERNOON...WITH A FINAL ROUND CONVECTION LIKELY FRI AFTN- EVE. ONCE AGAIN KEPT LIKELY POPS ALONG AND SOUTH OF THE SHEAR AXIS... WHICH MODELS INDICATE FROM KBFD TO KTHV. SOUTH OF THIS AREA...HEAVY DOWNPOURS IN HIGH PW ENVIRONMENT WILL BRING ANOTHER DAY OF LCLY HEAVY RAINFALL. AS PREVIOUSLY MENTIONED...SOME CONVECTION ALLOWING MODELS PRODUCE 2 TO 4 INCH PLUS AMOUNTS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... CONVECTION SHOULD DIMINISH AND PUSH SOUTH OF THE STATE FRIDAY NIGHT...AS SHORTWAVE DIVES SOUTH OF THE AREA. BEHIND THIS FEATURE...BACKDOOR COLD FRONT IS PROGGED TO WORK SWRD THRU CENTRAL PA LATE FRIDAY NIGHT...EARLY SATURDAY. MOIST EASTERLY FLOW ASCENDING THE APPALACHIANS COULD PRODUCE LOW CLOUDS AND SPOTTY DRIZZLE TO LIGHT RAIN FRIDAY NIGHT INTO SATURDAY. THE LARGE UPPER LEVEL LOW SHOULD STAY QUASI-STATIONARY AS THE UPPER LEVEL RIDGE OVER THE MIDWEST WILL CONTINUE BUILD AND TILT OVER THE NORTHEAST THROUGH THE WEEKEND. THE LOW MOVING UNDERNEATH THE RIDGE SHOULD ALLOW FOR A SLIGHT CHANCE FOR SHOWERS SATURDAY INTO SATURDAY NIGHT. THE BUILDING RIDGE WILL BE THE PRIMARY DRIVER OF OUR WX THRU MOST OF THE EXTENDED FCST. MED RANGE GUIDANCE INDICATES HIGH PRES AND ASSOC DRY AIR MASS WILL DRIFT SOUTH LATE THIS WEEKEND...BRINGING FAIR AND BRIGHTER WX TO CENTRAL PA. PTSUNNY SKIES SHOULD HELP TEMPS REBOUND A BIT ON SUNDAY...BUT STILL REMAIN BLW NORMAL. LARGE SCALE SUBSIDENCE AND DRY AIR SHOULD PERSIST...AS THE MID RANGE MODELS ARE IN FAIR AGREEMENT OF A BUILDING RIDGE OVER THE REGION THROUGH EARLY NEXT WEEK. BY MID NEXT WEEK THE FCST CONFIDENCE BEGINS TO LOWER. BY THE MIDDLE OF NEXT WEEK...WHEN MED RANGE MDLS BEGIN TO DIVERGE. GEFS KEEPS RIDGE AND FAIR WX GOING THRU WED...WHILE ECMWF ENSEMBLE DATA INDICATES A WEAK COLD FRONT COULD PUSH SE INTO THE REGION...THE MODELS SEEM TO BE OFF WITH THEIR TIMING. HAVE KEPT A LOW CHC OF TSRA WED INTO THURSDAY. WHAT APPEARS CERTAIN IS THAT THE COOL TEMPS OF THIS WEEKEND WILL GIVE WAY TO A SLOW WARMING TREND THRU THE FIRST HALF OF NEXT WEEK...AS COOL AIR MASS MODIFIES UNDER STILL STRONG AUGUST SUN. GEFS AND EC ENS 850 TEMPS SUPPORT HIGH RETURNING TO ABV NORMAL BY WED. && .AVIATION /22Z THURSDAY THROUGH TUESDAY/... ADJUSTED 21Z TAFS FOR STORMS ON THE RADAR. HI RES MODELS CONT TO DEPICT ISOLD SHRA AND TSTMS OVER CENTRAL PA THIS AFTERNOON. LCL HEAVY RAIN PRODUCING MVFR TO IFR CIGS AND VSBYS THROUGH THIS EVENING ACROSS PORTIONS OF THE WEST CENTRAL AND CENTRAL MOUNTAINS. ANTICIPATE DECREASING COVERAGE OF SHRA AND TSTMS INTO THE EVE/OVERNIGHT PERIOD WITH AREAS OF FOG/ST POSSIBLY RE- DEVELOPING WITH SOME CLEARING/LGT WINDS/MOIST AIRMASS ESP IN THE NORTH. WILL NEED TO WATCH UPSTREAM IN THE OH VLY FOR POSSIBLE CONVECTIVE COMPLEX. FOR NOW EXPECT THIS MESOSCALE SYSTEM TO STAY SW OF THE AIRSPACE FROM OH TO WV. OUTLOOK... FRI-SAT...AM LOW CIGS/FOG FOLLOWED BY SCT SHOWERS/TSTMS AND BRIEF MVFR/IFR RESTRICTIONS. SUN-TUE...AM LOW CIGS PSBL. OTHERWISE MAINLY VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...DEVOIR/STEINBUGL NEAR TERM...DEVOIR/MARTIN/STEINBUGL SHORT TERM...DEVOIR/FITZGERALD LONG TERM...FITZGERALD/CERU AVIATION...DEVOIR/MARTIN/STEINBUGL
Hazardous weather outlook, Aug 21, 5:27 AM EDT, 12 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 527 AM EDT THU AUG 21 2014 PAZ004-005-010-011-017>019-024>028-033>036-056-063>065-220930- WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-CUMBERLAND-ADAMS-YORK- 527 AM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SCATTERED THUNDERSTORMS WITH LOCALLY HEAVY RAIN ARE EXPECTED TO DEVELOP ACROSS THE SOUTHWEST HALF OF PENNSYLVANIA FRIDAY AFTERNOON IN THE VICINITY OF A STALLED FRONTAL BOUNDARY. THERE IS A SLIGHT CHANCE THAT RAINFALL COULD BE HEAVY ENOUGH TO CAUSE FLOODING IN A FEW SPOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ006-012-037-041-042-045-046-049>053-057>059-066-220930- POTTER-NORTHERN CLINTON-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-LANCASTER- 527 AM EDT THU AUG 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 21, 5:08 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
508 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
08/21/2014 PERRY PA 911 CALL CENTER
TREES DOWN ON RURAL RUN ROAD
&&
EVENT NUMBER CTP1400301
LA CORTELocal storm report, Aug 21, 5:21 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
521 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL GALETON 41.73N 77.64W
08/21/2014 M1.25 INCH POTTER PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1400302
EVANEGOLocal storm report, Aug 21, 5:22 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
522 PM EDT THU AUG 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG 1 SE STRODES MILLS 40.54N 77.65W
08/21/2014 MIFFLIN PA 911 CALL CENTER
TREES DOWN ALONG 522.
0328 PM TSTM WND DMG LANDISBURG 40.34N 77.31W
08/21/2014 PERRY PA 911 CALL CENTER
TREES DOWN ON RURAL RUN ROAD
0429 PM HAIL GALETON 41.73N 77.64W
08/21/2014 M1.00 INCH POTTER PA TRAINED SPOTTER
0452 PM TSTM WND DMG GALETON 41.73N 77.64W
08/21/2014 POTTER PA 911 CALL CENTER
TREES DOWN
0457 PM HAIL GALETON 41.73N 77.64W
08/21/2014 M1.25 INCH POTTER PA TRAINED SPOTTER
&&
EVENT NUMBER CTP1400299 CTP1400301 CTP1400300 CTP1400303 CTP1400302
EVANEGOSpecial weather statement, Aug 21, 5:30 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
530 PM EDT THU AUG 21 2014
PAZ063-064-212215-
CUMBERLAND PA-ADAMS PA-
530 PM EDT THU AUG 21 2014
...A THUNDERSTORM WITH VERY HEAVY RAIN IS AFFECTING THE AREA...
AT 529 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY
HEAVY RAIN NEAR WALNUT BOTTOM...MOVING EAST AT 15 MPH.
30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM.
THE HEAVY RAIN WILL BE NEAR...
WALNUT BOTTOM AROUND 530 PM EDT.
PLAINFIELD AROUND 550 PM EDT.
MOUNT HOLLY SPRINGS...ASPERS AND PINE GROVE FURNACE AROUND 610 PM
EDT.
OTHER LOCATIONS IMPACTED BY THE HEAVY RAIN INCLUDE GARDNERS...
SHIPPENSBURG UNIVERSITY...BENDERSVILLE...IDAVILLE...HEIDLERSBURG...
YORK SPRINGS AND BIGLERVILLE.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 209 AND 217.
INTERSTATE 81 BETWEEN MILE MARKERS 28 AND 44.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN STATE COLLEGE PA.
&&
LAT...LON 3997 7732 3996 7732 3997 7733 4006 7753
4007 7754 4023 7746 4015 7704 4013 7705
4007 7713 4005 7709 3990 7717
TIME...MOT...LOC 2129Z 291DEG 11KT 4012 7742
GRUMMSpecial weather statement, Aug 21, 5:34 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
534 PM EDT THU AUG 21 2014
PAZ037-212215-
TIOGA PA-
534 PM EDT THU AUG 21 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 533 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
ELKLAND...MOVING SOUTHEAST AT 20 MPH.
40 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
KEENEYVILLE AROUND 550 PM EDT.
WELLSBORO AROUND 600 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE OSCEOLA...TIOGA AND
KNOXVILLE.
LAT...LON 4190 7705 4173 7723 4191 7753 4200 7752
4200 7725
TIME...MOT...LOC 2133Z 307DEG 19KT 4193 7738
EVANEGOSpecial weather statement, Aug 21, 6:05 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
605 PM EDT THU AUG 21 2014
PAZ065-212245-
YORK PA-
605 PM EDT THU AUG 21 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 605 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
EAST BERLIN...MOVING EAST AT 15 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
WEIGELSTOWN...SPRING GROVE...DOVER AND YORK AIRPORT AROUND 620 PM
EDT.
SHILOH AROUND 630 PM EDT.
YORK...EAST YORK...WEST YORK...GRANTLEY...TYLER RUN-QUEENS GATE...
VALLEY VIEW AND NORTH YORK AROUND 640 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE NEW SALEM...YORK
COLLEGE OF PENNSYLVANIA...PENN STATE YORK...SEVEN VALLEYS AND
ABBOTTSTOWN.
THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 19 AND 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3986 7696 3988 7698 3990 7698 3992 7697
3994 7697 3996 7698 4000 7692 3998 7668
3977 7681
TIME...MOT...LOC 2205Z 280DEG 14KT 3994 7693
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 8:28 PM EDT | Special Weather Statement | CTP | Elk | 47 min |
| Aug 21, 1:34 PM EDT | Special Weather Statement | CTP | Montour | 56 min |
| Aug 21, 1:44 PM EDT | Special Weather Statement | CTP | Union | 31 min |
| Aug 21, 1:52 PM EDT | Severe Thunderstorm Warning | CTP | Northumberland, Snyder, Union | 33 min |
| Aug 21, 1:55 PM EDT | Special Weather Statement | CTP | Centre | 35 min |
| Aug 21, 2:00 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin | 60 min |
| Aug 21, 2:11 PM EDT | Special Weather Statement | CTP | Clearfield | 34 min |
| Aug 21, 2:29 PM EDT | Special Weather Statement | CTP | Centre | 31 min |
| Aug 21, 2:41 PM EDT | Severe Thunderstorm Warning | CTP | Montour, Northumberland, Union | 22 min |
| Aug 21, 2:45 PM EDT | Special Weather Statement | CTP | Centre | 30 min |
| Aug 21, 2:48 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Juniata, Mifflin, Perry | 57 min |
| Aug 21, 3:02 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill, Snyder, Union | 58 min |
| Aug 21, 3:16 PM EDT | Tornado Warning | CTP | Cumberland, Perry | 44 min |
| Aug 21, 3:19 PM EDT | Special Weather Statement | CTP | Clearfield | 26 min |
| Aug 21, 3:47 PM EDT | Special Weather Statement | CTP | Mifflin | 28 min |
| Aug 21, 3:55 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Aug 21, 3:55 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Perry, York | 65 min |
| Aug 21, 4:14 PM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 2 hr |
| Aug 21, 4:25 PM EDT | Special Weather Statement | CTP | Clearfield | 35 min |
| Aug 21, 4:31 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Potter, Tioga | 59 min |
| Aug 21, 4:36 PM EDT | Areal Flood Advisory | CTP | Clearfield | 114 min |
| Aug 21, 4:38 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 52 min |
| Aug 21, 4:40 PM EDT | Special Weather Statement | CTP | Cameron | 35 min |
| Aug 21, 4:43 PM EDT | Special Weather Statement | CTP | Mifflin | 32 min |
| Aug 21, 5:03 PM EDT | Areal Flood Advisory | CTP | Cumberland, Perry | 117 min |
| Aug 21, 5:17 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield | 58 min |
| Aug 21, 5:28 PM EDT | Severe Thunderstorm Warning | CTP | Lycoming, Tioga | 62 min |
| Aug 21, 5:30 PM EDT | Special Weather Statement | CTP | Cumberland | 45 min |
| Aug 21, 5:34 PM EDT | Special Weather Statement | CTP | Tioga | 41 min |
| Aug 21, 5:35 PM EDT | Areal Flood Warning | CTP | Potter, Tioga | 3 hr |
| Aug 21, 5:54 PM EDT | Areal Flood Warning | CTP | Clearfield | 3 hr |
| Aug 21, 6:03 PM EDT | Areal Flood Advisory | CTP | Lycoming | 117 min |
| Aug 21, 6:05 PM EDT | Special Weather Statement | CTP | York | 40 min |
| Aug 21, 6:15 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, York | 3 hr |
| Aug 21, 6:46 PM EDT | Special Weather Statement | CTP | Potter | 44 min |
| Aug 21, 7:19 PM EDT | Special Weather Statement | CTP | York | 26 min |
| Aug 21, 7:34 PM EDT | Severe Thunderstorm Warning | CTP | York | 26 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.